# SDR DALA2015071704454

- Difficulty date: June 19, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N338BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION ON MAIN CABIN FLOOR SUPPORT BETWEEN BS 1660 - 1680, BL0.  R & R THE FLOOR SUPPORT IAW SRM 51-40-05, 51-40-02, PARA 4 & PARA 7 AND DWG 146N5230.
